Comptes Rendus
Algebra
The structure of certain rigid tensor categories
[La structure de certaines catégories tensorielles rigides]
Comptes Rendus. Mathématique, Volume 340 (2005) no. 8, pp. 557-562.

Nous considérons des catégories tensorielles rigides sur un corps de caractéristique nulle dans lesquelles une puissance extérieure convenable de chaque objet est nulle.

We consider rigid tensor categories over a field of characteristic zero in which some exterior power of each object is zero.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2005.03.018

Peter O'Sullivan 1

1 School of Mathematics and Statistics F07, University of Sydney NSW 2006, Australia
@article{CRMATH_2005__340_8_557_0,
     author = {Peter O'Sullivan},
     title = {The structure of certain rigid tensor categories},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {557--562},
     publisher = {Elsevier},
     volume = {340},
     number = {8},
     year = {2005},
     doi = {10.1016/j.crma.2005.03.018},
     language = {en},
}
TY  - JOUR
AU  - Peter O'Sullivan
TI  - The structure of certain rigid tensor categories
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 557
EP  - 562
VL  - 340
IS  - 8
PB  - Elsevier
DO  - 10.1016/j.crma.2005.03.018
LA  - en
ID  - CRMATH_2005__340_8_557_0
ER  - 
%0 Journal Article
%A Peter O'Sullivan
%T The structure of certain rigid tensor categories
%J Comptes Rendus. Mathématique
%D 2005
%P 557-562
%V 340
%N 8
%I Elsevier
%R 10.1016/j.crma.2005.03.018
%G en
%F CRMATH_2005__340_8_557_0
Peter O'Sullivan. The structure of certain rigid tensor categories. Comptes Rendus. Mathématique, Volume 340 (2005) no. 8, pp. 557-562. doi : 10.1016/j.crma.2005.03.018. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.03.018/

[1] Y. André; B. Kahn Nilpotence, radicaux et structures monoïdales, Rend. Sem. Mat. Univ. Padova, Volume 108 (2002), pp. 107-291

[2] M. Artin; A. Grothendieck; J.-L. Verdier Théorie des topos et cohomologie étale des schémas, Lecture Notes in Math., vols. 269, 270 and 305, Springer-Verlag, 1972–1973

[3] P. Deligne Catégories tannakiennes, The Grothendieck Festschrift, vol. 2, Progr. Math., vol. 87, Birkhäuser, 1990, pp. 111-198

[4] P. Deligne; J. Milne Tannakian categories, Hodge Cycles, Motives, and Shimura Varieties, Lecture Notes in Math., vol. 900, Springer-Verlag, Berlin, 1982, pp. 101-228

[5] W. Fulton; J. Harris Representation Theory, Graduate Texts in Math., vol. 129, Springer-Verlag, Berlin, 1991

[6] D. Luna Slices étales, Bull. Soc. Mat. France Mémoire, Volume 33 (1973), pp. 81-105

[7] A.R. Magid Equivariant completions of rings with reductive group action, J. Pure Appl. Algebra, Volume 49 (1987), pp. 173-185

[8] V.L. Popov; E.B. Vinberg Invariant theory, Algebraic Geometry IV, Encycl. Math. Sci., vol. 55, Springer-Verlag, 1994, pp. 123-284

[9] O. Zariski; P. Samuel Commutative Algebra, vol. 1, Van Nostrand, Princeton, NJ, 1958

  • Antoine Chambert-Loir; Johannes Nicaise; Julien Sebag The Grothendieck Ring of Varieties, Motivic Integration, Volume 325 (2018), p. 55 | DOI:10.1007/978-1-4939-7887-8_2
  • Jörg Wildeshaus Intermediate extension of Chow motives of abelian type, Advances in Mathematics, Volume 305 (2017), pp. 515-600 | DOI:10.1016/j.aim.2016.09.032 | Zbl:1360.14078
  • Mingmin Shen; Charles Vial The Fourier transform for certain hyperkähler fourfolds, Memoirs of the American Mathematical Society, 1139, Providence, RI: American Mathematical Society (AMS), 2016 | DOI:10.1090/memo/1139 | Zbl:1386.14025
  • Jörg Wildeshaus On the interior motive of certain Shimura varieties: the case of Picard surfaces, Manuscripta Mathematica, Volume 148 (2015) no. 3-4, pp. 351-377 | DOI:10.1007/s00229-015-0747-5 | Zbl:1349.14106
  • Peter O'Sullivan Algebraic cycles on an abelian variety, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2011 (2011) no. 654, p. 1 | DOI:10.1515/crelle.2011.025
  • Peter O'Sullivan The generalised Jacobson-Morosov theorem., Memoirs of the American Mathematical Society, 973, Providence, RI: American Mathematical Society (AMS), 2010 | DOI:10.1090/s0065-9266-10-00603-4 | Zbl:1228.20037

Cité par 6 documents. Sources : Crossref, zbMATH

Commentaires - Politique